# SDR ASOA2013010202733

- Difficulty date: December 4, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10081
- Aircraft time: 24,261 hours, 16,815 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED BETWEEN FRAMES 295.00 & 310.00.  REMOVED STRINGER IAW SRM 51-42-06-001-001-A01.  DRILLED AND INSTALLED NEW STRINGER IAW SRM 51-40-11-001-001.
